Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking Zoloft from long time. Very sweaty, trouble in sleeping, slightly disoriented and exhausted. Suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
Question
I've been on Zoloft for about 15 years now. Because of financial problems, I stopped taking it. After a week, I became very sweaty, had trouble sleeping, was slightly disoriented, and was exhausted. I read the description that came with my prescription and everything it said would happen if I stopped taking it, was happening to me. We scraped up the money for the prescription, and several days later I am much better, but still more tired than normal. I haven't told my doctor because of a similar occurrence years ago. Have you heard of such a thing?
Posted Thu, 19 Sep 2013 in Medicines and Side Effects
 
 
Answered by Dr. David Okia 1 hour later
Brief Answer:
Yes, I have heard from my patients

Detailed Answer:
Hi,

Thanks for your query.

I have heard Zoloft withdrawal symptoms you have mentioned from many of my depression patients who suddenly stop taking it.

I usually recommend if you have to stop due to various reason, to first consult your doctor, if you cant like in your case then do it gradually(reduce the number of pills your taking day by day until medication is over).

Hope I answered your question, will be happy to help you, if you have more queries.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Taking Zoloft from long time. Very sweaty, trouble in sleeping, slightly disoriented and exhausted. Suggestion? 3 hours later
I just wonder when I'll be feeling normal again.
 
 
Answered by Dr. David Okia 8 hours later
Brief Answer:
Do not worry

Detailed Answer:
HI
Most of my patients take two to three weeks to be normal again.
Do not stress your self ,take a lot of fruits and vegetables (fluids) and always report any thing strange to your doctor. Hope I answered your question, will be happy to help you if you have more queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor